# SDR DALA2023121310196

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 88,912 hours, 28,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 R3 DOOR " KNUCKLE KNOKER" LOCK PANEL LOOSE. CORRECTIVE ACTION: RE SECURED KNUCKLE KNOCKER PER B757 AMM 52-12. A/C OK FOR SERVICE. (5087302)
